View Full Version : just wondering
I have taken birth control pills for years and just got off of them 1 year ago. It seems like ever since i quit taking the pill my ic symptoms have worsened. I'm not sure if that is just a coincidence or what!!! Has anyone else had this happen to them?
I was on birth control pills (Ovcon-35, then later Necon 1/35) for 10 years. I went off them last May & got sick last July. Have tried 2 other bc pills this year, but have been unable to shake off the IC. I'm seeing the gynecologist Monday to go back on the Necon & see if somehow (please, God) that it helps...
Thank you for your reply. I was on Ortho-Tricyclen and was having the frequency, but never seemed to really have the pain until I quit taking them. I stopped taking them to try and get pregnant, but now I'm so miserable i don't know if being pregnant now is such a great idea!
08-07-2004, 11:27 AM
Both times I went off of them I got really sick with IC. It was the last time in February that led me to diagnosis and treatment. My hormones effect my bladder so badly that I am now trying the new birth control Seasonale that only allows 4 periods per year. The estrogen levels that normally drop about 3-4 days before a period starts (that is what signals the period) happens about mid-cycle for me. So hopefuly having 4 cycles /year will be more bareable that 13.
Good luck to you!
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.